# SDR SWAA2020081099028

- Difficulty date: July 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7902
- Condition: Bent
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT INTERCOSTAL AT FWD CARGO BAY BS 500D -  520 LBL 6 WL 156. MARKED / REMOVED DAMAGED INTERCOSTAL; BS500D-520; LBL-6; LOCATED; DRILLED; AND INSTALLED; NEW INTERCOSTAL; BS500D-520; LBL-6; IAW SRM 51-40-02-0G-0; DWG 143A7902.
